# SDR CALA2014012890252

- Difficulty date: January 26, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 48,139 hours, 10,328 cycles
- Engine: Pwa PW4084
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

CREW REPORTS DURING LT ENG GND START, STARTED TO FEEL A VIBRATION & SHUTDOWN.
